# SDR MZZA99144

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 SQUARE INCH CORROSION WAS FOUND ON BS 950D FRAME FORWARD FLANGE AT S30 RT.  THE CORRODED AREA WAS CLEANED UP AND REPAIRED PER B727 SRM CHAPTER 53-10-04 FIG 1.  (M)
